# SDR IPXA09657816

- Difficulty date: October 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 141T514616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC COMPT STA 246 LBL 50 FLOORBEAM CLIP FOUND CRACKED CRACK 0.875 INCH.  MEC COMPT STA 246 LBL 50 FLOORBEAM CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
